# SDR UIEA2021022200403

- Difficulty date: February 20, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,776 hours, 22,625 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX FAIL BOTH DISPLAYS.  (PERFORMED FIM 34-43-00.  OPS TEST OK AT THIS TIME.)
